# SDR 9514696624

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A PREVIOUS REPAIR CRACKED AND DISBONDING ON THE RIGHT WING INBOARD MIDFLAP LOWER FORWARD PANEL, WBL 210.  REPAIRED PANEL (P/N 65B08426-202), PER EA 66-80179.
